About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 376829, 7 pages
http://dx.doi.org/10.1155/2013/376829
Research Article

Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities

1Department of Mathematics and Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 27 June 2013; Accepted 1 August 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Mohammed Alshahrani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan, M. Goursat, and J. L. Lions, “Contrôle impulsionnel et inéquations quasi-variationnelles stationnaires,” Comptes Rendus Mathematique, vol. 276, pp. A1279–A1284, 1973. View at Zentralblatt MATH · View at MathSciNet
  2. Q. H. Ansari, C. S. Lalitha, and M. Mehta, Generalized Convexity, Nonsmooth Variational Inequalities and Nonsmooth Optimization, CRC Press, Taylor and Francis Group, London, UK, 2014.
  3. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  4. A. Bensoussan and J. L. Lions, Applications des Inéquations Variationnelles en Contrôle Stochastique, Dunod, Paris, France, 1978. View at MathSciNet
  5. A. S. Kravchuk and P. J. Neittaanmäki, Variational and Quasi Variational Inequalities in Mechanics, Springer, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Giannessi, and J. L. Lions, Eds., pp. 151–186, Wiley, Chichester, UK, 1980. View at Zentralblatt MATH · View at MathSciNet
  7. M. Alshahrani, Q. H. Ansari, and S. Al-Homidan, “Nonsmooth variational-like inequalities and nonsmooth vector optimization,” Optimization Letters, 2013. View at Publisher · View at Google Scholar
  8. S. Al-Homidan, Q. H. Ansari, and J. C. Yao, “Nonsmooth invexities, invariant monotonicities and nonsmooth vector variational inequalities with applications to vector optimization,” in Adances in Vector Optimization, Q. H. Ansari and J. C. Yao, Eds., Springer, Berlin, Germany, 2012.
  9. Q. H. Ansari and G. M. Lee, “Nonsmooth vector optimization problems and Minty vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 145, no. 1, pp. 1–16, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. P. Crespi, I. Ginchev, and M. Rocca, “Some remarks on the Minty vector variational principle,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 165–175, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. S. Lalitha and M. Mehta, “Vector variational inequalities with cone-pseudomonotone bifunctions,” Optimization, vol. 54, no. 3, pp. 327–338, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. H. Ansari, W. K. Chan, and X. Q. Yang, “The system of vector quasi-equilibrium problems with applications,” Journal of Global Optimization, vol. 29, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. H. Ansari, W. K. Chan, and X. Q. Yang, “Weighted quasi-variational inequalities and constrained Nash equilibrium problems,” Taiwanese Journal of Mathematics, vol. 10, no. 2, pp. 361–380, 2006. View at Zentralblatt MATH · View at MathSciNet
  14. Q. H. Ansari and J. C. Yao, “On vector quasi-equilibrium problems,” in Equilibrium Problems and Variational Models, P. Daniele, F. Giannessi, and A. Maugeri, Eds., pp. 1–18, Kluwer Academic Publishers, London, UK, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Giannessi, Vector Variational Inequalities and Vector Equilibria, Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. X. Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, Marcel Dekker, New York, NY, USA, 1999. View at MathSciNet
  17. J. W. Peng, “Criteria for generalized invex monotonicities without Condition C,” European Journal of Operational Research, vol. 170, no. 2, pp. 667–671, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar
  19. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at MathSciNet
  20. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1961. View at MathSciNet
  21. L. J. Lin, Z. T. Yu, Q. H. Ansari, and L. P. Lai, “Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities,” Journal of Mathematical Analysis and Applications, vol. 284, no. 2, pp. 656–671, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Q. Khanh and L. M. Luu, “Some existence results for vector quasivariational inequalities involving multifunctions and applications to traffic equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 551–568, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. P. Ding, “Existence of solutions for quasi-equilibrium problems in noncompact topological spaces,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 13–21, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet